# SDR REXA2014072400734

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 15,375 hours, 15,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER EXIT LIGHT LENS CRACKED.  DEFER SERVICE DOOR EMER EXIT LIGHT LENS CRACKED IAW NEF C-6, 120 DAYS.
